中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: A multisymplectic variational integrator for the nonlinear Schrodinger equation
作者: Chen, JB ;  Qin, MZ
刊名: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
出版日期: 2002
卷号: 18, 期号:4, 页码:523-536
关键词: HAMILTONIAN WAVE-EQUATIONS ;  SYMPLECTIC METHODS ;  GEOMETRY
学科分类: Physics
通讯作者: Chen, JB , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; AMMS, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
英文摘要: The multisymplectic structure for the nonlinear Schrodinger equation is presented. Based on the multisymplectic structure, we derive a nine-point variational integrator from the discrete variational principle and a six-point multisymplectic integrator from the Preissman multisymplectic scheme. We,show that the two integrators are essentially equivalent. Therefore, we call it a multisymplectic variational integrator. (C) 2002 Wiley Periodicals, Inc.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000176318100006
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/13487
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
A multisymplectic variational integrator for the nonlinear Schrodinger equation.pdf(106KB)----开放获取View Download

Recommended Citation:
Chen, JB,Qin, MZ. A multisymplectic variational integrator for the nonlinear Schrodinger equation[J]. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2002,18(4):523-536.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Chen, JB]'s Articles
 [Qin, MZ]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Chen, JB]‘s Articles
 [Qin, MZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: A multisymplectic variational integrator for the nonlinear Schrodinger equation.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace